Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Do masterbation once in week. Does it decrease the size or thinning of penis?

hello sir, i do masterbation but it's not regularly. it is like one time masterbation in a week. and in this way it 7 or 10 days in a month and i only do it one time not continuously one after another and i also don't feel weakness. i want to know that will i have the bad effect of it like decreasing in size of penis or thinner of penis
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Masturbation has both psychological ill effects and it can become an addiction and can also lead to depression.However overall size of the penis is not affected.Over masturbation might result in pain in lower back/legs, premature ejaculation of semen and sometimes isolation from the society.If you feel this is disturbing you can meet a psychiatrist and take his opinion.Hope this helps.Take care.
Answered: Sun, 13 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor